# SDR IPXA10560289

- Difficulty date: May 19, 2010
- Submitted: June 7, 2010
- Operation: Air carrier
- Aircraft: N428UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25459
- Aircraft time: 20,934 hours, 14,087 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1120-1186
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, MAIN CARGO BAY SEAT TRACK INBD FLANGE UPPER SURFACE CORRODED AT NUTPLATE AREAS BS 1120-1186, LBL 60, WL 208.  BLENDED CORROSION AREAS, FOUND TO BE OUT OF LIMITS, REPLACED SEAT TRACK IAW SRM 51-10-02-0G, SRM 53-00-52-1A, SRM 51-40-02-0G.
